# SDR USAA2013120200003

- Difficulty date: November 30, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 36,054 hours, 12,932 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: G0360
- Condition: Arced
- Location: Cockpit
- Part time: 36,054 hours, 12,932 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S WINDSHIELD IS ARCING.  R & R CAPTAIN'S WINDSHIELD IAW AMM 56-11-11-400-001-A.  R & R WINDOW HEAT COMPUTER NR 1 IAW AMM 30-42-34 PB401.  OPERATIONS CHECKED GOOD IAW AMM 30-42-00-710-001A.
